# SDR VNAA2024101111101

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,641 hours, 19,609 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAV WARNING MESSAGE IN FLIGHT AND ON GROUND MULTIPLE TIMES / CYCLED CBP-1 D9, AND PERFORMED OPS CHECK IAW CRJ 900 AMM 26-16-00-710-801-A01. OPS CHECK GOOD. FAULT COULD NOT DUPLICATE.
